ON THE EXISTENCE OF POSITIVE SOLUTIONS FOR THE ONE-DIMENSIONAL p-LAPLACIAN BOUNDARY VALUE PROBLEMS ON TIME SCALES


DOĞAN A.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.24, no.3, pp.295-303, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2015
  • Title of Journal : DYNAMIC SYSTEMS AND APPLICATIONS
  • Page Numbers: pp.295-303

Abstract

In this paper, we study the following p-Laplacian boundary value problems on time scales